Am I allergic to natural herbal medicines?

Submitted By: feiwong

Is it possible that I am allergic to natural herbal medicine(s)?  I have been under acupunture treatments for anxiety+depression and tinnitus since May, 2012.  During this time, I’ve been taking various herbal pills for tinnitus, anxiety+depression and insomnia. The first ones are Er Long Zuo Ci Wan (for one week) for tinnitus along with An Mian Tang (for a month) for sleeping aids/insomnia, Shu Gan Wan (for one week), Liu Wei Di Huang Wan (for a month), and recently my acupuncturist switched An Mian Tang with Tian Wang Bu Xin Dan because I had dizziness and headaches with An Mian Tang.

I think some time when I was taking Liu Wei Di Huang Wan, I noticed that all my ten finger tips started turning pink/red, my left thumb and index seemed very sensitive to touch (the same feeling like I have a light burn).  I asked my accupuntist but he was unclear.  He gave me a couple points on the thumb and index tips which were pretty strong but it didn’t help much. Is it possible that one of the herbal medicine caused allergy or I am overtreated/mistreated?  I don’t have any food allergy that I’ve known of and my diet is normal. When I’ve recently stopped taking the herbal pills all together and I can still see the finger tips are still slightly pink. 



©2015 Yin Yang House Inc Website Design and Management By The Yin Yang House Media Services Group

Log in with your credentials

Forgot your details?